# SDR MWEA00003

- Difficulty date: January 3, 2000
- Submitted: January 6, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,248 hours, 28,208 cycles
- Engine: Pwa JT8D9A
- Engine time: 25,605 hours, 21,511 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RIGHT ENGINE HAD A COMPRESSOR SURGE.  DISCONTINUED TAKEOFF.  SUSPECTED SNOW/SLUSH WENT INTO ENGINE.  MTC INSPECTED INLETS AND EXHAUST, NO DEFECT NOTED.  MTC THEN RAN ENGINES, NO ABNORMAL INDICATIONS NOTED.
